# SDR SIMA20121106009

- Difficulty date: November 6, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 27,363 hours, 23,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED AT ABOVE STRINGER 15R.   REPAIR ACCOMPLISHED IAW EO EM-53MR-1808.
